Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Can I ask a doctor to help me as I have a lot of pain in my muscles, joints, migraines and numerous other symptoms ?

I am having issues with joint pain in my neck, shoulders, hips, elbows, knees, wrists & lower back. I am also having issues with lethargy , dizziness , migraines, nausea , short term memory loss , pressure in head, loss of appetite , some depression & I am getting irritated very easily due to how I feel when others approach me....I just want to stay in bed & not move. I was diagnosed with PCOS (Poly Cystic Ovarian Syndrome) about 6 yrs ago. While on my meds, I started losing weight, felt really good about myself, had more energy....but the joint pain & other issues were still there. I was taking 450mg Wellbutrin (1x a day), 25mg Alodactone (2x a day), 500mg Metforman (2x a day) and my preventative migraine med 1x daily (which I can t remember what it was now)....along with meds I needed & took, as necessary, for when I did get a migraine. I am only 39 yrs old.....I feel like I am 60+......I have 4 children & need to feel better for them! I have been asked by several people if I have been tested for I a candidate??? Or does this sound like something else? I now longer have medical insurance, but I feel I need to go to a doctor soon. Some days I just can t stand the pain I am feeling between my muscles, joints & migraines.
Asked On : Fri, 20 May 2011
Answers:  2 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
I am Dr.vIRAJ perera A Homeopathic Consultant these nemorus symptoms cannot corrected with western medicines.instead it becomes must consult a good experience clasical Homeopathic doctor in your area.he can help you. i wish you good luck.

Best regards.

Answered: Thu, 26 May 2011
  User's Response
Must Consult with a Good Homeopath.
Answered: Sat, 21 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor